Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i love accutane!!! im on 80mg/day for 46 days now. active pimples goodbye beotches! oil has subsided 95%. woohoo. my breakouts are kept in check. i love it!!!

ok now back to reality... despite my success with accutane against acne, my face still looks like a mess. the redmarks i have from years ago still havent faded. they look like dark brownish now instead of red. blotchy in other words. a lot of my marks have turned pink too. so most of my redmarks arent even red, but other colors! wtf. all my marks on my neck faded. all my chest marks pretty much faded. but some how the skin on the face just wont budge. hmmmmm. someone please recommend products that'll increase the rate of healing of marks. ANYTHING. ive read several posts for days now regarding hydroquinone(sp?), neosporin, papaya??, AHA (not recommended wit accutane), retina (same thing), just plain ol water LOL, and woopido....TIME!!!!!!. well fuck time because we all have only one life and time is precious and fucking ticking away. yaya i know im being a whiny bitch now, but boy imagine YOUR LIFE BEING TURNED UPSIDE DOWN FOR THE BETTER BECAUSE OF A CLEAR FACE...or at least a semi-clear face will do!!!

gluck all, acne sucks...acne sucks...acne sucks....say it wit me!!!

Share this post


Link to post
Share on other sites

There isn't much you can do to speed the fading of marks while you are on Accutane - your healing response is slowed which is why they are taking longer to fade. Once you are done with your course they will fade away. If they are still there 6 months after the end of your course, talk to your derm about a fading solution, i think it's called hydroquinone or something.

Share this post


Link to post
Share on other sites

that is sooo lame. the problem with getting rid of acne is that it requires sacrifice. why is it that a lame rash or poison ivy or whatever other skin disorder can be elimated easily with a simple tube of OTC cream. but most OTC acne shit cant do that. it will be a bitch if my acne and redmarks dont clear up after accutane. WHATS NEXT AFTER THAT I ASK U??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×